# SDR 2007UALA02495

- Difficulty date: July 8, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 55,763 hours, 20,903 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL CABIN.  TEMP IN CABIN ABOVE 85 DEGREES.  TRIED ALL CONFIGURATIONS. TRIM AIR OFF, STDBY COLD, ONE PACK AT A TIME, BOOSTING ENGINE BLEEDS, ALL NO HELP.   [08-08-07]   DURING PACK OPERATIONAL TEST FOUND LEFT PACK TEMP CONTROL VALVE FAULT ON BITE BOX.  REPLACED PACK, NOW OPERATES NORMAL.
